# SDR 2011F00026

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Filed by: Clay Lacy Aviation, Inc, repair station BKER301L
- Aircraft: N525KF
- Make and model: Gulstm GIV
- Aircraft serial: 1315
- Aircraft time: 6,512 hours, 2,430 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,484 hours, 2,417 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH20041
- Part serial: K0200
- Condition: Damaged
- Location: Hyd System
- Part time: 6,484 hours, 2,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ON OUTBOUND FLIGHT, THE PILOT REPORTED LOSS OF THE COMBINED HYD PRESSURE AND FLUID; AUXILIARY PUMP TEMPORARILY FAILED, TOO.  PILOT MADE UNSCHEDULED LANDING.  ON GROUND, THE NR 1 ENGINE DRIVEN PUMP, FOUND WITH BLOWN-OUT GASKET CAUSING HYD LOSS AND DAMAGE TO THE PUMP.  PUMP WAS REPLACED WITH AN O/H UNIT; REPLACED THE MAIN PRESSURE, BYPASS AND RETURN FILTERS; SERVICED WITH FLUID.  PERFORMED HYD POWER SYS OPS CHECK AND FOUND SATISFACTORY.
